# SDR GUUA12030601

- Difficulty date: December 3, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 32,788 hours, 32,488 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9263 RT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RESECURED EMERGENCY LIGHT LOOSE WIRING OPERATIONAL CHECK NORMAL.
